Alert archive / Virginia / Wind Advisories in 2009
Wind Advisory 13, NWS Wakefield, VA
NWS Wakefield, VA issued this wind advisory at Dec 2, 2009, 4:40 AM EST for Accomack County, Northampton County, City of Virginia Beach, Virginia; Currituck County, North Carolina; Worcester County, Maryland. It took effect at Dec 2, 2009, 6:00 PM EST. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Dec 2, 2009, 4:40 AM EST (09:40 UTC)
- In effect from
- Dec 2, 2009, 6:00 PM EST
- Expired
- Dec 2, 2009, 9:04 PM EST
- In force
- 3 hr
- Issued by
- NWS Wakefield, VA
Counties Worcester County, MD, Currituck County, NC, Accomack County, VA, City of Virginia Beach, VA, Northampton County, VA
The radar
The Norfolk radar (KAKQ), 113 km from the middle of the area, began a volume at 09:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 9.7 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1547 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KAKQ 020940 NPWAKQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 440 AM EST WED DEC 2 2009 MDZ025-NCZ017-102-VAZ095-098>100-021745- /O.NEW.KAKQ.WI.Y.0013.091202T2300Z-091203T0500Z/ MARYLAND BEACHES-INLAND CURRITUCK-OUTER BANKS CURRITUCK- NORFOLK/PORTSMOUTH-VIRGINIA BEACH-ACCOMACK-NORTHAMPTON VA- INCLUDING THE CITIES OF...OCEAN CITY...COROLLA...CHINCOTEAGUE... WALLOPS ISLAND...MELFA...EASTVILLE 440 AM EST WED DEC 2 2009 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT EST TONIGHT... THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT EST TONIGHT. LOW PRESSURE CURRENTLY OVER THE CENTRAL GULF COAST WILL MOVE NORTHEAST ALONG THE WESTERN APPALACHIANS TODAY AND TONIGHT. THIS SYSTEM WILL BRING INCREASING WINDS TO REGION. SOUTHEAST WINDS OF 25 TO 35 MPH ARE EXPECTED TO DEVELOP THIS EVENING WITH GUSTS UP 45 MPH POSSIBLE...ESPECIALLY ALONG THE IMMEDIATE COAST. THE WINDS ARE THEN EXPECTED TO SHIFT SOUTH LATER TONIGHT...THEN DECREASE AND BECOME SOUTHWEST BY THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WIND SPEEDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS OF THIS MAGNITUDE COULD CAUSE MINOR DAMAGE TO TREES, POWER LINES AND WEAKER STRUCTURES. PERSONS IN THE ADVISORY AREA SHOULD SECURE ALL LOOSE OBJECTS. IF YOU ARE TRAVELING THROUGH THE ADVISORY AREA KEEP A FIRM GRIP ON THE WHEEL, ESPECIALLY FOR THOSE DRIVING HIGH PROFILE VEHICLES AND TRAVELING ACROSS ELEVATED SURFACES SUCH AS BRIDGES. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SMF
3 follow-up statements
000 WWUS71 KAKQ 021554 NPWAKQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 1054 AM EST WED DEC 2 2009 MDZ025-NCZ017-102-VAZ095-098>100-030000- /O.CON.KAKQ.WI.Y.0013.091202T2300Z-091203T0500Z/ MARYLAND BEACHES-INLAND CURRITUCK-OUTER BANKS CURRITUCK- NORFOLK/PORTSMOUTH-VIRGINIA BEACH-ACCOMACK-NORTHAMPTON VA- INCLUDING THE CITIES OF...OCEAN CITY...COROLLA...CHINCOTEAGUE... WALLOPS ISLAND...MELFA...EASTVILLE 1054 AM EST WED DEC 2 2009 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT EST TONIGHT... LOW PRESSURE OVER THE TENNESSEE VALLEY TODAY WILL MOVE NORTHEAST ALONG THE WESTERN APPALACHIANS LATER THIS AFTERNOON AND TONIGHT. THIS SYSTEM WILL BRING INCREASING WINDS TO REGION. SOUTHEAST WINDS OF 25 TO 35 MPH ARE EXPECTED TO DEVELOP THIS EVENING WITH GUSTS UP 45 MPH POSSIBLE...ESPECIALLY ALONG THE IMMEDIATE COAST. THE WINDS ARE THEN EXPECTED TO SHIFT SOUTH LATER TONIGHT...THEN DECREASE AND BECOME SOUTHWEST BY THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WIND SPEEDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS OF THIS MAGNITUDE COULD CAUSE MINOR DAMAGE TO TREES... POWER LINES AND WEAKER STRUCTURES. PERSONS IN THE ADVISORY AREA SHOULD SECURE ALL LOOSE OBJECTS. IF YOU ARE TRAVELING THROUGH THE ADVISORY AREA KEEP A FIRM GRIP ON THE WHEEL... ESPECIALLY FOR THOSE DRIVING HIGH PROFILE VEHICLES AND TRAVELING ACROSS ELEVATED SURFACES SUCH AS BRIDGES. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ 44
000 WWUS71 KAKQ 022133 NPWAKQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 433 PM EST WED DEC 2 2009 MDZ025-NCZ017-102-VAZ095-098>100-030500- /O.CON.KAKQ.WI.Y.0013.091202T2300Z-091203T0500Z/ MARYLAND BEACHES-INLAND CURRITUCK-OUTER BANKS CURRITUCK- NORFOLK/PORTSMOUTH-VIRGINIA BEACH-ACCOMACK-NORTHAMPTON VA- INCLUDING THE CITIES OF...OCEAN CITY...COROLLA...CHINCOTEAGUE... WALLOPS ISLAND...MELFA...EASTVILLE 433 PM EST WED DEC 2 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT. THE COMBINATION OF A STRONG AREA OF LOW PRESSURE MOVING NORTHEAST THROUGH THE OHIO VALLEY TONIGHT...ALONG WITH A WARM FRONT MOVING NORTHWARD THROUGH THE MID ATLANTIC STATES WILL PRODUCE STRONG GUSTY WINDS THIS EVENING. SOUTH TO SOUTHEAST WINDS WILL INCREASE TO 25 TO 35 KTS THIS EVENING WITH GUSTY TO 45 MPH...ESPECIALLY ALONG COASTAL AREAS. THE WINDS WILL GRADUALLY WEAKEN ONCE THE WARM FRONT PASSES THROUGH LATER THIS EVENING AND THEN SHIFT TO THE WEST THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WIND SPEEDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS OF THIS MAGNITUDE COULD CAUSE MINOR DAMAGE TO TREES... POWER LINES AND WEAKER STRUCTURES. PERSONS IN THE ADVISORY AREA SHOULD SECURE ALL LOOSE OBJECTS. IF YOU ARE TRAVELING THROUGH THE ADVISORY AREA KEEP A FIRM GRIP ON THE WHEEL... ESPECIALLY FOR THOSE DRIVING HIGH PROFILE VEHICLES AND TRAVELING ACROSS ELEVATED SURFACES SUCH AS BRIDGES. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
000 WWUS71 KAKQ 030204 NPWAKQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 904 PM EST WED DEC 2 2009 MDZ025-NCZ017-102-VAZ095-098>100-030315- /O.CAN.KAKQ.WI.Y.0013.000000T0000Z-091203T0500Z/ MARYLAND BEACHES-INLAND CURRITUCK-OUTER BANKS CURRITUCK- NORFOLK/PORTSMOUTH-VIRGINIA BEACH-ACCOMACK-NORTHAMPTON VA- INCLUDING THE CITIES OF...OCEAN CITY...COROLLA...CHINCOTEAGUE... WALLOPS ISLAND...MELFA...EASTVILLE 904 PM EST WED DEC 2 2009 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS CANCELLED THE WIND ADVISORY. $$ WAMSLEY
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this wind advisory went out at Dec 2, 4:06 AM EST, 34 minutes earlier.
Area forecast discussion, Dec 2, 4:06 AM EST, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WAKEFIELD VA
406 AM EST WED DEC 2 2009
.SYNOPSIS...
LOW PRESSURE OVER THE GULF COAST REGION WILL STRENGTHEN AS IT
TRACKS NORTHEAST AND UP ALONG THE WEST SIDE OF THE APPALACHIANS
TONIGHT. THE ASSOCIATED WARM FRONT WILL LIFT NORTH OVER THE REGION
THIS EVENING...FOLLOWED BY A COLD FRONT EARLY THURSDAY MORNING. THE
LOW MOVES INTO NORTHERN NEW ENGLAND BY THURSDAY AFTERNOON. HIGH
PRESSURE BUILDS INTO THE AREA ON FRIDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
LATEST ANALYSIS DEPICTS A CLOSED MID/UPR LOW CENTERED OVR TX THIS
MORN...AND A SFC LOW OVR THE NRN GOM, WHICH WILL DE-AMPLIFY AS IT
ACCELERATES NEWRD JUST W OF THE MTNS TODAY/TNGHT...REACHING CENTRAL
NY BY 12Z THU. THE WARM SECTOR FROM THIS SYSTEM WILL SPREAD NWD
ACROSS THE SERN STATES...REACHING THE FAR SRN FA AREA BY AS EARLY AS
LATE AFTN. (HV ADDED ISO THUNDER TO NC COUNTIES DURING THIS TIME.)
PER NATIONAL RADAR OVERRUNNING PRECIP IS BEGINNING TO REACH THE
CAROLINAS EARLY THIS MORNING...AND SHOULD BEGIN REACHING THE FAR SW
FA BY LATE MORNING.
LLVL FLOW INCREASES OUT OF THE SE...RESULTING IN BRZY/WNDY CONDS BY
LATE AFTRN. GENERALLY STUCK WITH A TRANSITION OF POPS INCREASING
OUT OF THE SW THROUGHOUT TODAY W/ CATEGORICAL POPS OVR MUCH OF THE
AREA BY LATE THIS AFTN. HI TEMPS M50S FAR NW TO M60S SE.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/...
MDLS REMAIN CONSISTENT WRT TRACK OF SYS, THOUGH THE GFS IS SLIGHTLY
DEEPER/STRONGER. WITH THE FA FIRMLY IN THE WARM SECTOR BY THIS
EVENING, SPC CONTINUES TO PLACE ALL OF SERN VA/NE NC IN A SLGHT
RISK...WITH THE MAIN THREATS BEING DAMGNG WNDS AND PSBL TORNADOS...
DUE TO VERY STRNG INCRG SHEAR. ISO THUNDER IS EVEN POSSIBLE ACROSS
NRN COUNTIES DUE TO THREAT OF ELEVATED CONVECTION. HV THUS
EXPANDED MENTION OF THUNDER TO REST OF THE FA..EXCEPT FOR FAR SW.
BY FAR THE BEST INSTABILITY AND SHEAR LIES OVR THE SE. AND THOUGH
THIS SYS IS A QUICK MOVER...IT HAS THE POTENTIAL TO PRODUCE 1 TO 2
INCHES OF QPF OVR THE AREA...WHICH IS ALREADY STILL VERY SATURATED
FROM PAST COUPLE OF EVENTS. ANY POSSIBLE FLOODING SHOULD BE
LOCALIZED...SO NOT PLANNING ON A FLOOD WATCH AT THIS TIME. HV
ADDED IN LOCALLY HVY RAINFALL WORDING TO THE FORECAST FROM 00-06Z
TONIGHT. HV ISSUED WIND ADVSY FOR COASTAL COUNTIES AS SSE
INCREASES THIS EVENING AND GUSTS UP TO 40-45 MPH CANNOT BE RULED
OUT ALONG THE COAST. TEMPS REMAIN STEADY ALL NIGHT AND DO NOT
BEGIN DROPPING OFF UNTIL LATE THU MORN POST FROPA. LOWS FROM U40S
XTREME NW CNTYS TO L60S SERN CSTL AREAS.
FRONT WILL BE QUICK TO EXIT OFF THE COAST THU MORN...BUT THEN STALLS
NEAR THE GULF STREAM. MAINTAINED LOW CHC SHWRS ALONG THE COAST
FOR A FEW HRS AFTR SUNRISE. AS FOR THE REST OF THE DAY...FLOW THEN TURNS
SW, ALLOWING SIG DRYING TO COMMENCE ACROSS THE REGION. TEMPS WELL
INTO THE 60S TO NR 70 SE.
THU NITE/FRI...SKIES START OUT M CLR THU NITE...THEN BECOME PT CLDY
AS HIGH/MID LVL MSTR APPRCHS FROM DVLPNG CSTL SYSTM. CAA SETS IN
WITH LOWS DROPPING INTO THE 30S TO L40S. CLDNS CONTS TO INCRS FROM
THE SE FRI. HIGHS U40S-L50S.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
THE FORECAST PROBLEM WL BEGIN FROM 00Z SAT AS ANOTHER SYSTEM IS
PROGGED TO AFFECT THE FORECAST AREA. THE MAIN CONCERNS ARE PRECIP
CHANCES AND AMOUNTS BUT MORE SPECIFICALLY PRECIPITATION TYPE. MODELS
INDICATE A RATHER PROGRESSIVE SYSTEM WITH THE LOW MOVING NORTHEAST
UP THE COAST FRIDAY NIGHT INTO SATURDAY MORNING. WITH SOME COLD AIR
IN PLACE AT 850 AND BELOW AND UNCERTAINTY....HAVE INCLUDED A CHANCE
FOR A RAIN/SNOW MIX MAINLY FROM EARLY TO MID SATURDAY MORNING. AS
THE SYSTEM MOVES ALONG...EXPECT THE WINTRY MIX TO BE RATHER
SHORT-LIVED AND QUICKLY CHANGE OVER TO ALL RAIN CONTINUING FROM THE
AFTERNOON INTO THE EVENING HOURS. A LINGERING SHOWER IS POSSIBLE
EARLY SUNDAY BUT EARLY THOUGHTS ARE FOR THE SYSTEM TO SWEEP OUT OF
THE AREA BY SUNDAY EARLY AFTERNOON.
&&
.AVIATION /09Z WEDNESDAY THROUGH SUNDAY/...
DETERIORATING CONDITIONS LATER TODAY...LOW LVL WINDS WILL INCREASE
AND BECOME SE OVER THE REGION (MORE ESE WELL INLAND). RAIN/LOWER
CIGS LOOK TO OVERSPREAD THE TAF SITES BETWEEN ABOUT 17/18Z AND
20/21Z. WIND SPEEDS WILL BECOME STRONG AND GUSTY ALONG THE
COAST...WITH GUSTS OF 30 TO 35 KT EXPECTED AT ORF/PHF/ECG BETWEEN
22Z AND 05Z (EXPECTING MORE LIKE 25 KT AT RIC).
WIND DIRECTIONS SHIFT TO THE SSW BETWEEN 03Z AND 06Z...WITH SKIES
CLEARING OUT BY DAYBREAK THU...WITH DRY CONDITIONS AND WEST WINDS
PREVAILING. ANOTHER SYSTEM LOOKS TO AFFECT THE REGION LATE FRI NGT
THROUGH SAT NIGHT...WITH A PERIOD OF LOWER CIGS/VSBYS AND
PRECIPITATION POSSIBLE.
&&
.MARINE...
CHALLENGING FCST OVER THE NEXT 24 HRS...BIG CHANGES ARE ON THE WAY.
SEAS EARLY THIS MORNING ARE RUNNING 2-3 FT OR LESS AND WINDS ARE
10-15 KT OR LESS. LOW PRESSURE OVER THE GULF OF MEXICO WILL RAPIDLY
STRENGTHEN TODAY AS IT TRACKS NNE TWDS THE OHIO VALLEY. COMBINED
WITH THE RETREATING SFC HIGH OFFSHORE...THERE WILL BE A STRONG
PRESSURE GRADIENT ACRS THE WATERS. TYPICALLY...SOUTHERLY GALES ARE
VERY RARE DUE TO LIMITED MIXING OVER THE COOL WATERS...BUT THIS
EVENT IS A LITTLE DIFFERENT AS THE WIND DIRECTIONS WILL INITIALLY BE
CLOSER TO ESE...AND AIRMASS ALOFT IS INITIALLY COOL. WITH THIS IN
MIND...HAVE HOISTED GALE WARNINGS ALL ZONES FOR THE EVENING HRS
(BEFORE THE WINDS VEER TO THE SSW AND THE MIXING POTENTIAL
DIMINISHES). STILL...THIS SHOULD BE A BORDERLINE/MARGINAL GALE EVENT
WITH MAJORITY OF THE AREA SEEING 25-30KT SUSTAINED WITH GUSTS TO
AROUND 35 KT. SEAS WILL BUILD SIGNIFICANTLY HOWEVER...ON THE ORDER
OF 10-13 FT OFFSHORE (WITH 8 FT+ NEARSHORE FOR THE ERN SHORE ZONES
AND HAVE RAISED A HIGH SURF ADSY THERE).
AFTER MIDNIGHT...AS FLOW VEERS TO THE SSW WILL HAVE WIND SPEEDS
CAPPED JUST BELOW GALE FORCE (EXCEPT LINGERING THROUGH 6AM OVER NRN
CSTL WATERS WHERE THE SHIFT OCCURS A BIT LATER). OFFSHORE FLOW THEN
PREVAILS THU ALLOWING SEAS TO RAPIDLY SUBSIDE TO 4-5 FT OR LESS BY
THU AFTN. ANOTHER SYSTEM...THIS TIME A COASTAL ONE WILL INCREASE
SEAS/WINDS ONCE AGAIN LATE FRI INTO SAT...WITH AT LEAST SCA
CONDITIONS LIKELY RETURNING.
&&
.TIDES/COASTAL FLOODING...
TOO FAST OF A WIND SHIFT FROM ONSHORE TO OFFSHORE FOR TIDAL
ANOMALIES TO BUILD TO MUCH MORE THAN 1 FOOT ABOVE NORMAL...AND THE
TIME OF THE HIGHER ANOMALIES (THIS EVENING) WILL COINCIDE WITH THE
LOWER OF THE 2 HIGH TIDES...HENCE DO NOT EXPECT TIDAL FLOODING
THRESHOLDS TO BE REACHED. IF ANYTHING...MAY EVEN SEE LOWER WATER
LEVELS THAN NORMAL BY THU AS OFFSHORE FLOW PREVAILS.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...WIND ADVISORY FROM 6 PM THIS EVENING TO MIDNIGHT EST TONIGHT
FOR MDZ025.
HIGH SURF ADVISORY FROM 6 PM THIS EVENING TO 6 AM EST THURSDAY
FOR MDZ025.
NC...WIND ADVISORY FROM 6 PM THIS EVENING TO MIDNIGHT EST TONIGHT
FOR NCZ017-102.
VA...WIND ADVISORY FROM 6 PM THIS EVENING TO MIDNIGHT EST TONIGHT
FOR VAZ095-098>100.
HIGH SURF ADVISORY FROM 6 PM THIS EVENING TO 6 AM EST THURSDAY
FOR VAZ099-100.
MARINE...GALE WARNING FROM 4 PM THIS AFTERNOON TO MIDNIGHT EST TONIGHT
FOR ANZ630>633-654-656-658.
GALE WARNING FROM 6 PM THIS EVENING TO 6 AM EST THURSDAY FOR
ANZ650-652.
&&
SYNOPSIS...SMF
NEAR TERM...SMF
SHORT TERM...SMF
LONG TERM...KLL
AVIATION...LKB
MARINE...LKB
TIDES/COASTAL FLOODING...LKBHazardous weather outlook, Dec 2, 4:08 AM EST, 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WAKEFIELD VA 408 AM EST WED DEC 2 2009 MDZ021>024-VAZ048-049-060>069-074>078-030915- DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-FLUVANNA-LOUISA- PRINCE EDWARD-CUMBERLAND-GOOCHLAND-HANOVER-CAROLINE-MECKLENBURG- LUNENBURG-NOTTOWAY-AMELIA-POWHATAN-ESSEX-WESTMORELAND-RICHMOND- NORTHUMBERLAND-LANCASTER- 408 AM EST WED DEC 2 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF MARYLAND...CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...THE MIDDLE PENINSULA OF VIRGINIA...THE NORTHERN NECK OF VIRGINIA AND THE PIEDMONT OF CENTRAL VIRGINIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ025-VAZ099-030915- MARYLAND BEACHES-ACCOMACK- 408 AM EST WED DEC 2 2009 ...HIGH SURF ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EST THURSDAY... ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT EST TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF MARYLAND AND THE EASTERN SHORE OF VIRGINIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH SURF ADVISORY. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ012>016-030>032-VAZ070>073-079>094-096-097-030915- NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN-BERTIE-CHOWAN- PERQUIMANS-CHESTERFIELD-HENRICO-KING WILLIAM-KING AND QUEEN- BRUNSWICK-DINWIDDIE-PRINCE GEORGE-CHARLES CITY-NEW KENT-GLOUCESTER- MIDDLESEX-MATHEWS-GREENSVILLE-SUSSEX-SURRY-JAMES CITY-YORK- SOUTHAMPTON-ISLE OF WIGHT-NEWPORT NEWS/HAMPTON-SUFFOLK-CHESAPEAKE- 408 AM EST WED DEC 2 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL NORTHEAST NORTH CAROLINA...INTERIOR NORTHEAST NORTH CAROLINA...CENTRAL VIRGINIA...EAST CENTRAL VIRGINIA...INTERIOR SOUTHEAST VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTH HAMPTON ROADS VIRGINIA...THE MIDDLE PENINSULA OF VIRGINIA AND THE PENINSULA OF SOUTHEAST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS WILL OVERSPREAD THE AREA LATE TODAY AND INTO TONIGHT. A FEW THUNDERSTORMS MAY APPROACH SEVERE LIMITS THIS EVENING. THE SEVERE THREAT WILL BE DAMAGING WINDS AND LARGE HAIL. AN ISOLATED TORNADO IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ017-102-VAZ095-098-030915- INLAND CURRITUCK-OUTER BANKS CURRITUCK-NORFOLK/PORTSMOUTH- VIRGINIA BEACH- 408 AM EST WED DEC 2 2009 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT EST TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL NORTHEAST NORTH CAROLINA...THE NORTHERN OUTER BANKS OF NORTH CAROLINA AND SOUTH HAMPTON ROADS VIRGINIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. VAZ100-030915- NORTHAMPTON VA- 408 AM EST WED DEC 2 2009 ...HIGH SURF ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EST THURSDAY... ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT EST TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EASTERN SHORE OF VIRGINIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH SURF ADVISORY. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ630>633-654-656-658-030915- CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA- CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA- CHESAPEAKE BAY FROM NEW POINT COMFORT TO CAPE HENRY VA- CURRITUCK SOUND- COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT TO 20 NM- COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT TO 20 NM- COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT TO 20 NM- 408 AM EST WED DEC 2 2009 ...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO MIDNIGHT EST TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL CHESAPEAKE BAY...THE SOUTHERN CHESAPEAKE BAY...THE MID ATLANTIC COASTAL WATERS AND CURRITUCK SOUND. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ650-652-030915- COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT TO 20 NM- COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT TO 20 NM- 408 AM EST WED DEC 2 2009 ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MID ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. SMF
The office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 2, 4:33 AM EST | High Surf Advisory | AKQ | Accomack, Northampton | 21 hr |
| Dec 2, 4:36 AM EST | Gale Warning | AKQ | 26 hr |
Nearby
Wind Advisories in Virginia, 2009Wind Advisories in North Carolina, 2009Wind Advisories in Maryland, 2009Every wind advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.